A criterion for discreteness of the spectrum of a Sturm–Liouville equation with an operator coefficient (apropos the article by B. M. Levitan and G. A. Suvorchenkova)
Funkcionalʹnyj analiz i ego priloženiâ, Tome 2 (1968) no. 2, pp. 63-67
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1968_2_2_a6,
author = {V. P. Maslov},
title = {A criterion for discreteness of the spectrum of a {Sturm{\textendash}Liouville} equation with an operator coefficient (apropos the article by {B.~M.~Levitan} and {G.~A.~Suvorchenkova)}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {63--67},
year = {1968},
volume = {2},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1968_2_2_a6/}
}
TY - JOUR AU - V. P. Maslov TI - A criterion for discreteness of the spectrum of a Sturm–Liouville equation with an operator coefficient (apropos the article by B. M. Levitan and G. A. Suvorchenkova) JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1968 SP - 63 EP - 67 VL - 2 IS - 2 UR - http://geodesic.mathdoc.fr/item/FAA_1968_2_2_a6/ LA - ru ID - FAA_1968_2_2_a6 ER -
%0 Journal Article %A V. P. Maslov %T A criterion for discreteness of the spectrum of a Sturm–Liouville equation with an operator coefficient (apropos the article by B. M. Levitan and G. A. Suvorchenkova) %J Funkcionalʹnyj analiz i ego priloženiâ %D 1968 %P 63-67 %V 2 %N 2 %U http://geodesic.mathdoc.fr/item/FAA_1968_2_2_a6/ %G ru %F FAA_1968_2_2_a6
V. P. Maslov. A criterion for discreteness of the spectrum of a Sturm–Liouville equation with an operator coefficient (apropos the article by B. M. Levitan and G. A. Suvorchenkova). Funkcionalʹnyj analiz i ego priloženiâ, Tome 2 (1968) no. 2, pp. 63-67. http://geodesic.mathdoc.fr/item/FAA_1968_2_2_a6/